# SDR ZZDA2010655

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR RETAINER WILL NOT GRIP BAR IN STOWED POSITION.  RE-ADJUSTED R-1 DOOR GIRT BAR RETAINER WITHIN SERVICEABLE LIMITS AS INTO GRIP GIRT BAR IN STOWED POSITION IAW B737 AMM 25-66.
